# SDR NSVA2011301

- Difficulty date: November 24, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 38,350 hours, 45,488 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT THE CA SIDE BRAKES WERE NOT RESPONSIVE.  FLIGHT RETURNED.
